Some models for stochastic frontiers with endogeneity

Loading...
Thumbnail Image
File version
Accepted Manuscript (AM)
Author(s)
Griffiths, William E
Hajargasht, Gholamreza
Griffith University Author(s)
Primary Supervisor
Other Supervisors
Editor(s)
Date
2016
Size
File type(s)
Location
License
https://creativecommons.org/licenses/by-nc-nd/4.0
Abstract

We consider mostly Bayesian estimation of stochastic frontier models where one-sided inefficiencies and/or the idiosyncratic error term are correlated with the regressors. We begin with a model where a Chamberlain–Mundlak device is used to relate a transformation of time-invariant effects to the regressors. This basic model is then extended in two directions: first an extra one-sided error term is added to allow for time-varying efficiencies. Second, a model with an equation for instrumental variables and a more general error covariance structure is introduced to accommodate correlations between both error terms and the regressors. An application of the first and second models to Philippines rice data is provided.

Journal Title
Journal of Econometrics
Conference Title
Book Title
Edition
Volume
190
Issue
2
Thesis Type
Degree Program
School
Publisher link
Patent number
Funder(s)
Grant identifier(s)
Rights Statement
Rights Statement
© 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license https://creativecommons.org/licenses/by-nc-nd/4.0/
Item Access Status
Note
Access the data
Related item(s)
Subject
Applied economics
Econometrics
Statistics
Persistent link to this record
Citation
Griffiths, WE; Hajargasht, G, Some models for stochastic frontiers with endogeneity, Journal of Econometrics, 2016, 190 (2), pp. 341-348
Collections